Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Missed period
An_253958 posted:
Ok so I was on the pill for about four or five years, Tinessa. Due to my financial instability I had to get off of it. I traveled out of town and came back and realized I hadn't gotten my period right after I had gotten off the pill. I then got my period the following month. Now its been two months since I've gotten it. I'm wondering if its just being irregular due to me getting off the pill after so many years. In addition, there is the fact that I was always irregular, getting it one month and not the next or getting it really heavy and lasting about five days to really light and lasting about ten days. That was a reason why I had gotten the pill, to regulate my periods but now that I'm off it seems my body is out of whack. Is this normal???
georgiagail responded:
Yes. Remember while you were on this, it controlled when you bled, not your own body.

If an irregular cycle was what took place before going on this, you are likely to return to this same situation after getting off of these.


Helpful Tips

I am having heavy bleeding and sever pain with it every month that it affects my daily living when I have it I even had to drop out of ... More
Was this Helpful?
16 of 27 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.